# SDR CALA2025081807862

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 109,635 hours, 14,690 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORT STRONG ODOR AT DOOR 2R FROM 3000 FT TO LANDING, FOUND NO DISCRIPINCES. RAN APU AND PACKS FOR AN HOUR NO ODOR DETECTED.
